# SDR DALA2016081105930

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Cable
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE LACING ON ELECTRICAL CABLE AT AUXILIARY HYDRAULIC PUMP AT RT MLG WW.  LACING  INSTALLED IAW ER/A 467688-14MA AD.
